# SDR DALA2015021401235

- Difficulty date: February 10, 2015
- Submitted: February 14, 2015
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 36,984 hours, 25,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED AT BS 655 OVERWING FRAME CUTOUT.  REPAIR DOUBLER INSTALLED IAW SRM FIG 201, 53-00-00.
